The conditions of solvability of pseudodifferential equations
Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1232-1234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_6_a5,
author = {Yu. V. Egorov},
title = {The conditions of solvability of pseudodifferential equations},
journal = {Doklady Akademii Nauk},
pages = {1232--1234},
year = {1969},
volume = {187},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a5/}
}
Yu. V. Egorov. The conditions of solvability of pseudodifferential equations. Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1232-1234. http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a5/